# SDR AALA201702099010

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 45,172 hours, 27,078 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Part number: SC47003
- Part serial: 2687
- Condition: Leaking
- Part time: 45,165 hours, 27,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, NOTICED FAINT ODOR OF OIL IN A/C SYSTEM. DURING DESCENT WITH POWER AT IDLE ODOR RETURNED A LITTLE BIT STRONGER.  REPLACED A LEAKING RIGHT YAW DAMPER
